MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-803-00
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this device had energy low.There were no report of patient or procedure involved.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to 01/01/2026, based on the date the manufacturer became aware of the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to 01/01/2026, based on the date the manufacturer became aware of the event.As of today, the above referenced laser console has not been returned; therefore, no physical or visual analysis of the laser console could be performed.The console was serviced onsite by a field service engineer (fse).The fse performed a physical inspection of the console and did not find any damage or malfunction related to the low power allegation.The complaint was not confirmed.Device was installed on (b)(6) 2022 and this event occurred over 3 years after the system installation.After this period, component wear, failure or damage is possible based on product use.A risk review was completed and confirmed that the event of low power is defined in the risk documentation.Based on the information available, a conclusion code of device problem excluded was assigned to this investigation.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam
IS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24293318
Report Number2124215-2026-07177
Device Sequence Number21186006
Product Code GEX
UDI-Device Identifier07290109146171
UDI-Public(01)07290109146171(11)220627(10)2199
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-803-00
Device Catalogue Number0638-803-00
Device Lot Number0000002199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/17/2026
05/28/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/16/2026
06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown